International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 35-39
On approximation in the -norm by Hermit interpolation
Department of Mathematics, East China Institute of Technology, Jiangsu, Nanjing 210014, China
Received 7 September 1990; Revised 9 January 1991
Copyright © 1992 Min Guohua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
-approximation by the Hermite interpolation based on the zeros of the Tchebycheff polynomials of the first kind is considered. The corresponding result of Varma and Prasad  is generalized and perfected.